Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/125226
Title: A Cauchy-Type Problem for the Diffusion-Wave Equation with Riemann–Liouville Partial Derivative
Authors: Ворошилов, Александр Александрович
Килбас, Анатолий Александрович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2006
Publisher: Pleiades Publishing, Inc.
Citation: Doklady Mathematics, 2006, Vol. 73, No. 1, pp. 6–10.
URI: http://elib.bsu.by/handle/123456789/125226
ISSN: 1064–5624,
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Files in This Item:
File Description SizeFormat 
DKM6.pdf181,85 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.